Likelihood estimation after nonparametric transformation
We propose a two-step likelihood estimation procedure for the coefficients in a semiparametric transformation model. A simple nonparametric estimator for the unknown transformation is substituted into the likelihood. The resulting maximiser is shown to be consistent and asymptotically normal. Numerical studies indicate that the estimator may be as precise as an efficient semiparametric procedure.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 55 (2001)
Issue (Month): 1 (November)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gorgens, Tue & Horowitz, Joel L., 1999.
"Semiparametric estimation of a censored regression model with an unknown transformation of the dependent variable,"
Journal of Econometrics,
Elsevier, vol. 90(2), pages 155-191, June.
- Tue Gorgens & Joel L. Horowitz, 1996. "Semiparametric Estimation of a Censored Regression Model with an Unknown Transformation of the Dependent Variable," Econometrics 9603001, EconWPA.
- Horowitz, J. & Gorgens, T., 1995. "Semiparametric Estimation of a Censored Regression Model with an Unknown Transformation of the Dependent Variable," Working Papers 95-15, University of Iowa, Department of Economics.
- Horowitz, Joel L, 1996. "Semiparametric Estimation of a Regression Model with an Unknown Transformation of the Dependent Variable," Econometrica, Econometric Society, vol. 64(1), pages 103-37, January.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:55:y:2001:i:1:p:1-7. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If references are entirely missing, you can add them using this form.